MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number EE2100X15B
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198); Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported failure of active exhalation verification: s (+) p (-): pilot: reading test is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Review of the dhr for this device, serial number (b)(6), did not find any non-conformances or abnormalities related to the reportable malfunction/ allegation identified in this complaint record during testing of the device prior to distribution.
 
Event or Problem Description
The manufacturer received a report that a trilogy evo ventilator was returned for preventive maintenance.No patient harm or injury was reported.The device was evaluated at a third-party service center.The device log files were successfully downloaded and reviewed in full.No critical errors were observed.During functional testing, the device failed the active exhalation verification: s (+) p (-): pilot: reading test.Subsequent evaluation identified an event error indicating that the sensor offset during drift calculation was too high.To address the issue, the system printed circuit assembly (pca) was replaced.As part of the device¿s scheduled four-year preventive maintenance, the air foam filter and particulate filter were also replaced.Following the repair, the device passed all testing.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25216721
Report Number2518422-2026-014660
Device Sequence Number21281463
Product Code CBK
UDI-Device Identifier00606959055698
UDI-Public(01)00606959055698
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberEE2100X15B
Device Catalogue NumberEE2100X15B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Initial Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/17/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown